PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Characterizing orbit structures of homeomorphisms on Cantor sets

Volume 245 / 2019

Casey Sherman Fundamenta Mathematicae 245 (2019), 1-24 MSC: Primary 54H20. DOI: 10.4064/fm652-10-2018 Published online: 2 January 2019

Abstract

We consider the following problem: If $X$ is a Cantor set and $T:X\to X$ is a homeomorphism, what possible orbit structures can $T$ have? The question is answered in terms of the orbit spectrum of $T$. We also show that the question cannot be answered in terms of the orbit spectrum alone if $T$ is assumed only to be continuous.

Authors

  • Casey ShermanDepartment of Mathematics
    St. Edward’s University
    3001 S. Congress Ave.
    Austin, TX 78704, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image